# SDR AALA201801089037

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 22,380 hours, 8,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ARM HANDLE, YELLOW SEGMENT LOOSE.  SECURED THE ARMING HANDLE. OPS CHECKED GOOD. OK FOR SERVICE.
